Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 24, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 31, 2016, 4:45 PM CDT for 6 counties in Kentucky. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2016, 4:45 PM CDT (21:45 UTC)
- Expired
- Mar 31, 2016, 5:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, KY, Barren County, KY, Edmonson County, KY, Green County, KY, Hart County, KY, Metcalfe County, KY
The radar
The Louisville radar (KLVX), 103 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 4:48 PM CDT | HAIL 0.75 | 2 Ne Haywood, KY | ALSO REPORTED HIGH WINDS AND VERY HEAVY RAINS ON HIGHWAY 31E JUST SOUTH OF GLASGOW. |
| Mar 31, 4:53 PM CDT | TSTM WND DMG | Cave City, KY | TREE DOWN IN NORTHERN BARREN COUNTY NEAR THE HART COUNTY LINE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 3:59 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 673 m²/s²
- 0-3 km storm-relative helicity
- 836 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
316
WUUS53 KLMK 312145
SVRLMK
KYC001-009-061-087-099-169-312215-
/O.NEW.KLMK.SV.W.0024.160331T2145Z-160331T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
445 PM CDT THU MAR 31 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREEN COUNTY IN CENTRAL KENTUCKY...
SOUTHEASTERN HART COUNTY IN CENTRAL KENTUCKY...
NORTHERN METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHEASTERN EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...
WEST CENTRAL ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 515 PM CDT
* AT 444 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GLASGOW...
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GLASGOW...COLUMBIA...GREENSBURG...EDMONTON...MONROE...HORSE CAVE...CAVE
CITY...PARK CITY...KINO AND NEW LIBERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS.
&&
LAT...LON 3685 8607 3689 8608 3690 8607 3690 8609
3703 8613 3706 8611 3707 8614 3710 8615
3735 8547 3725 8539 3723 8541 3722 8537
3708 8529
TIME...MOT...LOC 2144Z 233DEG 126KT 3709 8592
HAIL...<.75IN
WIND...60MPH
$$
JDG2 follow-up statements
539
WWUS53 KLMK 312204
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
504 PM CDT THU MAR 31 2016
KYC061-312214-
/O.CAN.KLMK.SV.W.0024.000000T0000Z-160331T2215Z/
EDMONSON KY-
504 PM CDT THU MAR 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EDMONSON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL KENTUCKY.
LAT...LON 3688 8598 3695 8594 3706 8589 3718 8592
3735 8547 3725 8539 3723 8541 3722 8537
3708 8529
TIME...MOT...LOC 2204Z 235DEG 94KT 3713 8567
$$
KYC001-009-087-099-169-312215-
/O.CON.KLMK.SV.W.0024.000000T0000Z-160331T2215Z/
GREEN KY-HART KY-METCALFE KY-BARREN KY-ADAIR KY-
504 PM CDT THU MAR 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR GREEN...SOUTHEASTERN HART...NORTHERN METCALFE...NORTHEASTERN
BARREN AND WEST CENTRAL ADAIR COUNTIES...
AT 504 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
EDMONTON...MOVING NORTHEAST AT 110 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GLASGOW...COLUMBIA...GREENSBURG...EDMONTON...MONROE...HORSE CAVE...KINO...
NEW LIBERTY...BLISS AND WISDOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3688 8598 3695 8594 3706 8589 3718 8592
3735 8547 3725 8539 3723 8541 3722 8537
3708 8529
TIME...MOT...LOC 2204Z 235DEG 94KT 3713 8567
HAIL...<.75IN
WIND...60MPH
$$
JDG402
WWUS53 KLMK 312208
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
508 PM CDT THU MAR 31 2016
KYC009-312218-
/O.CAN.KLMK.SV.W.0024.000000T0000Z-160331T2215Z/
BARREN KY-
508 PM CDT THU MAR 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BARREN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL KENTUCKY.
LAT...LON 3707 8576 3711 8576 3714 8577 3717 8575
3717 8578 3723 8579 3735 8547 3725 8539
3723 8541 3722 8537 3708 8529 3695 8574
TIME...MOT...LOC 2208Z 235DEG 74KT 3705 8568
$$
KYC001-087-099-169-312215-
/O.CON.KLMK.SV.W.0024.000000T0000Z-160331T2215Z/
GREEN KY-HART KY-METCALFE KY-ADAIR KY-
508 PM CDT THU MAR 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR GREEN...SOUTHEASTERN HART...NORTHERN METCALFE AND WEST CENTRAL
ADAIR COUNTIES...
AT 508 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDMONTON...
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...GREENSBURG...EDMONTON...MONROE...NEW LIBERTY...BLISS...WISDOM...
NEWT...DEFRIES AND PIERCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3707 8576 3711 8576 3714 8577 3717 8575
3717 8578 3723 8579 3735 8547 3725 8539
3723 8541 3722 8537 3708 8529 3695 8574
TIME...MOT...LOC 2208Z 235DEG 74KT 3705 8568
HAIL...<.75IN
WIND...60MPH
$$
JDGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 2:14 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Mar 31, 2:14 PM CDT, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Louisville KY 314 PM EDT THU MAR 31 2016 .SHORT TERM (Now through Friday Night)... Issued at 310 PM EDT Thu Mar 31 2016 ...Strong to Severe Storms Likely into This Evening... Line of convection has solidified along a pre-frontal trof over western Kentucky, and will be pushing into central Kentucky during the afternoon commute. Wind reports associated with these storms are marginal so far, but the line is moving into an area of stronger and increasing instability and DCAPE, as clouds have broken and temps have climbed into the 70s. Actual cold front is back across Illinois, just this side of Interstate 55, with a decent line of convection along it. All modes of severe weather remain on the table, but with surface winds now veered to the SSW the tornado threat is decreasing absent any locally backed winds. Thus SPC outlook has been downgraded to slight, which seems reasonable. Otherwise, there remains enough instability and decent shear to support large hail and damaging winds. Better DCAPE is over south-central KY and expected to improve with continued heating, so expect the wind threat to be greater there. Mid-level lapse rates are better over Illinois and Indiana, so northern counties would be more favored for hail potential. First line should move east across southern Indiana and central Kentucky between now and early evening. Later in the evening, a weaker second wave along the front will mainly affect the I-64 corridor and north, while storms lifting out of Tennessee will scrape south-central Kentucky. There's a substantial chance that some part of central Kentucky will get gapped between these two lines. Precip tapers off after midnight, leaving us a transitional day on Friday with dry surface ridging oriented west to east, but the upper trof axis still to our north and west. Temps will actually run just on the high side of climo, with breezy west winds especially north of the Parkways. Ridging continues to build Fri night, but with a decent surface low over Wisconsin, winds will stay up enough to keep temps from bottoming out. .LONG TERM (Saturday through Thursday)... Issued at 300 PM EDT Thu Mar 31 2016 Progressive, mainly NW flow is expected for much of the long term period. Saturday will be cool and breezy in the cold advection behind a Clipper pushing through the Great Lakes. However, the main impact over the weekend will be frost/freeze potential late Sat night into Sun morning with the surface high draped across the Ohio Valley. Will include patchy frost wording in the forecast, but not enough confidence in a freeze for any headlines or HWO mention. Another Clipper will pass by to our north Monday, but will be moisture-starved. Still close enough to the dynamics to warrant chance POPs Monday into Monday night. Tuesday looks to be the coolest day in the forecast as a 1033mb high pushes a quick shot of Canadian air into the Ohio Valley. Temps will recover quickly under shortwave ridging on Wednesday, but precip chances return late Wednesday and stick around through Thursday as a full-latitude upper trof digs into the eastern CONUS. && .AVIATION (18Z TAF Update)... Updated at 1246 PM EDT Thu Mar 31 2016 A cold front will continue to approach the region today and move through tonight. The morning's rain continues to push off to the east and will be east of LEX by TAF issuance time. Focus then turns to the potential for storms this afternoon. Looking at the most recent model runs and current storm development, it looks like storms will move in an hour or two earlier than previously forecast, so moved up the time for the TS this afternoon. Scattered storms are possible this afternoon and early evening. There will then be another round of rain with maybe some storms moving through with the front later in the evening. Right now it looks like the afternoon activity will be the strongest with the potential for the biggest impact if a storm moves across the terminal. All precipitation should move out through the overnight hours. Ceilings will improve to VFR at LEX after the rain moves out and have already improved at BWG and SDF. Mainly VFR conditions are expected except in any storms. Winds will continue to be gusty out of the south today. They will relax and shift to west-northwesterly tonight in the wake of the front. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........RAS Long Term.........RAS Aviation..........EER
Hazardous weather outlook, Mar 31, 2:30 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 330 PM EDT THU MAR 31 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-011930- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 330 PM EDT THU MAR 31 2016 /230 PM CDT THU MAR 31 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE LIKELY THROUGH THIS EVENING AHEAD OF A COLD FRONT. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. WHILE THE THREAT EXISTS THROUGHOUT THE AREA...THE HAIL THREAT WILL BE GREATEST OVER SOUTHERN INDIANA...WHILE THE WIND THREAT WILL BE GREATEST OVER CENTRAL KENTUCKY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING. RAS
In the hours before
Local storm report, Mar 31, 4:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 PM EDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TSTM WND GST 2 WSW FRANKFORT 38.18N 84.90W
03/31/2016 M50 MPH FRANKLIN KY OFFICIAL NWS OBS
43 KT GUST AT CAPITAL CITY AIRPORT.
&&
RASLocal storm report, Mar 31, 4:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
528 PM EDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TSTM WND DMG 2 ESE MT. EDEN 38.04N 85.12W
03/31/2016 SPENCER KY TRAINED SPOTTER
FLAG POLE DOWN IN FAR NORTHEASTERN SPENCER
COUNTY.
&&
KDWLocal storm report, Mar 31, 4:36 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
536 PM EDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG JEFFERSONVILLE 38.30N 85.73W
03/31/2016 CLARK IN PUBLIC
HOLLOW TREE BLOWN DOWN/APART ON CEDARVIEW
DRIVE.
&&
KDWLocal storm report, Mar 31, 4:38 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
538 PM EDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND DMG 5 SE HILLVIEW 38.02N 85.63W
03/31/2016 BULLITT KY PUBLIC
OUTBUILDING DAMAGED NEAR SALT RIVER ELECTRIC
ON HIGHWAY 44.
&&
MRCLocal storm report, Mar 31, 4:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
541 PM EDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST WOODBURY 37.19N 86.64W
03/31/2016 M50 MPH BUTLER KY MESONET
KENTUCKY MESONET SITE.
&&
MRCLocal storm report, Mar 31, 4:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
542 PM EDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 5 WSW MOUNT WASHINGTON 38.02N 85.63W
03/31/2016 BULLITT KY PUBLIC
POLE BARN BLOWN APART ON HWY 44, 1 MILE FROM
ALPAR LANE.
&&
KDWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 2:11 PM CDT | Special Weather Statement | LMK | Breckinridge, Butler, Grayson, Hancock, Ohio | 34 min |
| Mar 31, 2:18 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 27 min |
| Mar 31, 2:24 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 36 min |
| Mar 31, 2:54 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 36 min |
| Mar 31, 3:08 PM CDT | Special Weather Statement | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Harrison and 11 more | 22 min |
| Mar 31, 3:11 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Shelby | 34 min |
| Mar 31, 3:12 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Hardin, Larue, Marion, Meade and 3 more | 33 min |
| Mar 31, 3:24 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 36 min |
| Mar 31, 3:28 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 32 min |
| Mar 31, 3:36 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Simpson, Warren | 24 min |
| Mar 31, 3:43 PM CDT | Tornado Warning | LMK | Shelby, Spencer | 17 min |
| Mar 31, 3:46 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Oldham, Shelby | 29 min |
| Mar 31, 3:55 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Logan, Simpson, Warren | 35 min |
| Mar 31, 3:58 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Scott, Shelby, Woodford | 32 min |
| Mar 31, 4:10 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Harrison, Scott | 35 min |
| Mar 31, 4:21 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Green, Hart, Metcalfe | 24 min |
| Mar 31, 4:26 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas, Scott | 36 min |
| Mar 31, 4:32 PM CDT | Areal Flood Advisory | LMK | Warren | 118 min |
| Mar 31, 5:12 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Cumberland, Green, Metcalfe, Russell and 1 more | 48 min |
| Mar 31, 5:44 PM CDT | Special Weather Statement | LMK | Allen, Monroe | 31 min |
| Mar 31, 6:26 PM CDT | Special Weather Statement | LMK | Clinton, Cumberland | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.